MAUDE Adverse Event Report: Caremed Supply Inc. / Prius Healthcare microAir Mattress; Mattress, Air Flotation, Alternating Pressure

Caremed Supply Inc. / Prius Healthcare microAir Mattress; Mattress, Air Flotation, Alternating Pressure
Model Number MA800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Invacare was made aware on july 23, 2026, of an incident involving a 2-year-old model ma800 micro air mattress system.The end-user stated that sometimes the air goes in between the cells and there is a sink in spot in the mattress.After using this mattress for a year, the end user has developed a pressure wound on the left side of his hip.He originally had a lateral rotation mattress because of an open wound on the left hip that did close but has reopened since using the new alternating pressure mattress.
 
Additional Manufacturer Narrative
The subject mattress system was manufactured in june 2024.The end user is paraplegic and has used this mattress for a year.He weighs 188lbs and is within the product weight capacity of 600lbs.The end user has been going to wound care prior to this incident.This mattress is an alternating unit that every 3 cells will deflate and inflate per cycle time setting.It is unclear if there is a defect in the mattress.The microair ma800 mattress system user manual provides a caution, "repositioning of the patient is always recommended when using an alternating pressure air mattress." at this time a return is not anticipated.If additional information is received, a follow-up will be filed.

Brand Name
microAir Mattress
Common Device Name
Mattress, Air Flotation, Alternating Pressure
Manufacturer (Section D)
Caremed Supply Inc. / Prius Healthcare
160 scarlet blvd
oldsmar FL 34677
MDR Report Key50323966
Report Number50323966
Device Sequence Number9596486
Product Code FNM
UDI-Device Identifier00841447111252
UDI-Public00841447111252
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
Report Date (Section F) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMA800
Device Catalogue NumberMA800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/14/2026
Device Age2 YR
Event Location Home
Date Report to Manufacturer08/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age57 YR
Patient SexMale
Patient Weight188 LB